Dr. Sripriya R

  • user warning: Table './mgmcri_deptz/cache_views_data' is marked as crashed and should be repaired query: SELECT data, created, headers, expire, serialized FROM cache_views_data WHERE cid = 'anaesthesiology:publication_types:page_1:results:a11de921e77155755f3316d73c410a3f' in /home/mgmcri/public_html/depts/includes/cache.inc on line 25.
  • user warning: Table './mgmcri_deptz/cache_views_data' is marked as crashed and should be repaired query: UPDATE cache_views_data SET data = 'a:3:{s:6:\"result\";a:1:{i:0;O:8:\"stdClass\":2:{s:3:\"nid\";s:3:\"498\";s:18:\"biblio_biblio_year\";s:4:\"2013\";}}s:10:\"total_rows\";i:1;s:5:\"pager\";a:5:{s:9:\"use_pager\";i:1;s:14:\"items_per_page\";i:10;s:7:\"element\";i:0;s:6:\"offset\";i:0;s:12:\"current_page\";i:0;}}', created = 1560829462, expire = 0, headers = '', serialized = 1 WHERE cid = 'anaesthesiology:publication_types:page_1:results:a11de921e77155755f3316d73c410a3f' in /home/mgmcri/public_html/depts/includes/cache.inc on line 108.
  • user warning: Table './mgmcri_deptz/cache_views_data' is marked as crashed and should be repaired query: SELECT data, created, headers, expire, serialized FROM cache_views_data WHERE cid = 'anaesthesiology:publication_types:page_1:output:aa65d219ea3e872cd3e61e81986ce3d1' in /home/mgmcri/public_html/depts/includes/cache.inc on line 25.
  • user warning: Table './mgmcri_deptz/cache_views_data' is marked as crashed and should be repaired query: UPDATE cache_views_data SET data = 'a:4:{s:4:\"head\";s:0:\"\";s:3:\"css\";a:0:{}s:2:\"js\";a:0:{}s:6:\"output\";s:2007:\"<div class=\"view view-publication-types view-id-publication_types view-display-id-page_1 view-dom-id-1\">\n \n \n \n <div class=\"views-row views-row-1 views-row-odd views-row-first views-row-last\">\n <div id=\"node-498\" class=\"node node-type-biblio node-teaser\">\n <div class=\"node-inner\">\n <div class=\"os-links\">\n </div>\n <span class=\"biblio-authors\">R., S, Prabhu R, VR. HK, M. R.</span>&nbsp; \n2013.&nbsp;&nbsp;<span class=\"biblio-title\"><a href=\"/anaesthesiology/publications/intraoperative-anaphylaxis-ranitidine-during-cesarean-section\">Intraoperative anaphylaxis to ranitidine during cesarean section</a>, 2013. </span>Journal of natural science, biology, and medicine. 4(1):257-259.<span class=\"Z3988\" title=\"ctx_ver=Z39.88-2004&amp;rft_val_fmt=info%3Aofi%2Ffmt%3Akev%3Amtx%3Ajournal&amp;rft.atitle=Intraoperative+anaphylaxis+to+ranitidine+during+cesarean+section&amp;rft.title=Journal+of+natural+science%2C+biology%2C+and+medicine&amp;rft.isbn=0976-9668&amp;rft.date=2013&amp;rft.volume=4&amp;rft.issue=1&amp;rft.spage=257&amp;rft.epage=259&amp;rft.aulast=R.&amp;rft.aufirst=Sripriya\"></span><a href=\"/anaesthesiology/publications/intraoperative-anaphylaxis-ranitidine-during-cesarean-section\" class=\"biblio-abstract-link toggle\"> Abstract</a><div class=\"biblio-abstract-display slider\"><p>Ranitidine, a widely used drug, is known to be well tolerated. This case report illustrates a severe anaphylactic reaction after a single intravenous dose of 50 mg ranitidine during the emergency cesarean section under spinal anesthesia. Anaphylaxis was successfully managed with Inj. adrenaline, Inj. hydrocortisone, ventilatory, and inotropic support following which she had a full recovery. Awareness of this rare but fatal adverse reaction to this commonly used drug could help in early recognition of the event if faced suddenly.</p>\n\n</div><div class=\"links links-inline\"></div> </div> <!-- /node-inner -->\n</div> <!-- /node --> </div>\n \n \n \n \n \n \n</div> \";}', created = 1560829462, expire = 1560915862, headers = '', serialized = 1 WHERE cid = 'anaesthesiology:publication_types:page_1:output:aa65d219ea3e872cd3e61e81986ce3d1' in /home/mgmcri/public_html/depts/includes/cache.inc on line 108.
Showing results in 'Publications'. Show all posts
R., S, Prabhu R, VR. HK, M. R.  2013.  Intraoperative anaphylaxis to ranitidine during cesarean section, 2013. Journal of natural science, biology, and medicine. 4(1):257-259. Abstract

Ranitidine, a widely used drug, is known to be well tolerated. This case report illustrates a severe anaphylactic reaction after a single intravenous dose of 50 mg ranitidine during the emergency cesarean section under spinal anesthesia. Anaphylaxis was successfully managed with Inj. adrenaline, Inj. hydrocortisone, ventilatory, and inotropic support following which she had a full recovery. Awareness of this rare but fatal adverse reaction to this commonly used drug could help in early recognition of the event if faced suddenly.